# SDR 07FDEA01353

- Difficulty date: April 5, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 52,430 hours, 10,935 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOPED LEADING EDGE UPPER SURFACE FOUND CRACKED.  [SUP 4-19-07]  REMOVED AND REPLACED AS PER AMM 27-80-10. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
